# SDR CALA2022021100364

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 81,831 hours, 18,006 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: NA
- Part serial: NA
- Condition: Intermittent
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TMC INOP FOLLOWING AMM 22-32-00 MCDP SHOWS TMC COMPUTER NO POWER.AFTER CYCLING CBS TMC OPS NORMAL
